# SDR QXEA2012101301250

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2, MULTIPLE AREAS OF DAMAGE AND OR CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884. MEASURED TRACK AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884. VERIFIED AFFECTED AREAS TO BE CRACK FREE REF NDTM 51-00-06-910-801 PT 1. FOUND TRACK TO BE WITHIN LIMITS IAW RD 8/4-53-4893. MAX MATERIAL LOSS ON TOP CLAW .023". ALODINED BARE AREAS IAW SRM 51-21-10-02-01. COMPLIED WITH TASK CARD RD 8/4-53-4893.
